When MS Drugs Go Wrong

I started Copaxone in May. At first, the idea of giving myself an injection 3 days a week was not going to be my cup of tea. Sure, I’ve taken and given myself allergy shots before this drug, but it was only once a week. I shouldn’t have really complained, I was happy that I was starting any kind of treatment.

Up until recently, the drug was working well and I had no problems with it. Then, last week, when I gave myself an injection, I automatically couldn’t breathe. As someone who also suffers from Asthma, my first instinct was to grab my inhaler and see if that would help. It didn’t. I thought I was going to die.

Turns out– I had a rare reaction to the drug. My neuro suggested I skip the following injection. I have not taken it since the reaction.

Anyone have any suggestions on what I should do or even, what I should look to take besides the injection?

 

2 thoughts on “When MS Drugs Go Wrong

  1. My pharmacist told me a small percentage of people experience racing heart and trouble breathing when injecting Copaxone, they said it is not life threatening. I have never experienced it myself.

    Like

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s